# SDR CALA2023100402944

- Difficulty date: October 1, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 121,777 hours, 18,852 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cylinder
- Part number: 130104237
- Condition: Unknown
- Location: Ovrwg Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REF AMM 25-65-01-024 PARAG E (3): IF THE OFF WING ESC SYS OPERATED WITH THE REGULATOR SAFETY PIN INSTALLED, YOU MUST REPLACE THE INFLATION CABLE AND THE INFLATION CYLINDER. LEFT OFFWING ESCAPE SLIDE CYLINDER AND AND CABLE REPLACED AS PER AMM TASK 25-65-02-201 AND TASK 25-65-401 RESPECTIVELY. PARTS USED:  62-2565-3-0004,QTY :1  76-2565-9-9002,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1682720  SN OFF 1569 VERIFIED REPLACMENT OF LEFT OFFWING ESCAPE SLIDE CYLINDER AND AND CABLE REPLACED AS PER AMM TASK 25-65-02-201 AND TASK 25-65-401. ALL RIGGING VERIFIED AND LOCKING DEVICES REMOVED AS REF GMM 09-25-25 CYLINDER, ASSY,  OFF 76-2565-9-9002 1569 ON 76-2565-9-9002 9923
